Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 26, NWS Milwaukee, WI
NWS Milwaukee, WI issued this severe thunderstorm warning at May 17, 2006, 2:51 PM CDT for 4 counties in Wisconsin. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 17, 2006, 2:51 PM CDT (19:51 UTC)
- Expired
- May 17, 2006, 3:45 PM CDT
- In force
- 54 min
- Issued by
- NWS Milwaukee, WI
- Area
- Counties, with a storm outline in the text
Counties Fond du Lac County, WI, Ozaukee County, WI, Sheboygan County, WI, Washington County, WI
The radar
The Milwaukee radar (KMKX), 78 km from the middle of the area, began a volume at 19:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 17, 12:36 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 7.9 hours before the alert went out and 100 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 33 J/kg
- Mixed-layer CIN
- -90 J/kg
- Mixed-layer LCL
- 1253 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 44 m²/s²
- 0-3 km storm-relative helicity
- 62 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KMKX 171953 SVRMKX WIC039-089-117-131-172045- /O.NEW.KMKX.SV.W.0026.060517T1951Z-060517T2045Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 251 PM CDT WED MAY 17 2006 THE NATIONAL WEATHER SERVICE IN MILWAUKEE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... FOND DU LAC COUNTY IN EAST CENTRAL WISCONSIN SOUTHERN SHEBOYGAN COUNTY IN EAST CENTRAL WISCONSIN NORTHEAST WASHINGTON COUNTY IN SOUTHEAST WISCONSIN NORTHERN OZAUKEE COUNTY IN SOUTHEAST WISCONSIN * UNTIL 345 PM CDT * AT 248 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR CAMPBELLSPORT...OR ABOUT 10 MILES NORTH OF KEWASKUM...AND MOVING SOUTHEAST AT 35 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... RANDOM LAKE AROUND 310 PM CDT... NEWBURG AROUND 315 PM CDT... FREDONIA AND BELGIUM AROUND 320 PM CDT... THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. LAT...LON 4374 8815 4363 8834 4337 8801 4344 8774 $$ MK
4 follow-up statements
000 WWUS53 KMKX 172005 SVSMKX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 305 PM CDT WED MAY 17 2006 WIC039-089-117-131-172045- /O.CON.KMKX.SV.W.0026.000000T0000Z-060517T2045Z/ FOND DU LAC WI-SHEBOYGAN WI-WASHINGTON WI-OZAUKEE WI- 305 PM CDT WED MAY 17 2006 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM CDT FOR NORTHERN OZAUKEE...NORTHEASTERN WASHINGTON...SOUTHERN SHEBOYGAN AND FOND DU LAC COUNTIES... AT 301 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR KEWASKUM...MOVING SOUTHEAST AT 50 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... FILLMORE...SILVER CREEK AND 8 MILES SOUTHWEST OF RANDOM LAKE BY 310 PM CDT NEWBURG...WAUBEKA AND FREDONIA BY 315 PM CDT A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT WEDNESDAY EVENING FOR SOUTHEASTERN WISCONSIN. LAT...LON 4374 8815 4359 8846 4338 8814 4344 8774 $$ FOWLE
000
WWUS53 KMKX 172026
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
326 PM CDT WED MAY 17 2006
WIC117-172036-
/O.CAN.KMKX.SV.W.0026.000000T0000Z-060517T2045Z/
SHEBOYGAN WI-
326 PM CDT WED MAY 17 2006
...THE SEVERE THUNDERSTORM WARNING FOR SHEBOYGAN COUNTY IS
CANCELLED...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT
WEDNESDAY EVENING FOR SOUTHEASTERN WISCONSIN.
LAT...LON 4374 8815 4359 8846 4338 8814 4344 8774
4354 8818
$$
WIC039-089-131-172045-
/O.CON.KMKX.SV.W.0026.000000T0000Z-060517T2045Z/
FOND DU LAC WI-WASHINGTON WI-OZAUKEE WI-
326 PM CDT WED MAY 17 2006
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM CDT
FOR OZAUKEE...WASHINGTON AND FOND DU LAC COUNTIES...
AT 322 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS REPORTED CAPABLE
OF PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60
MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM PORT
WASHINGTON TO 9 MILES NORTHEAST OF MAYVILLE...MOVING SOUTHEAST AT 50
MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
WEST BEND BY 340 PM CDT
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT
WEDNESDAY EVENING FOR SOUTHEASTERN WISCONSIN.
LAT...LON 4374 8815 4359 8846 4338 8814 4344 8774
4354 8818
$$
FOWLE000
WWUS53 KMKX 172037
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
336 PM CDT WED MAY 17 2006
WIC039-089-172046-
/O.CAN.KMKX.SV.W.0026.000000T0000Z-060517T2045Z/
FOND DU LAC WI-OZAUKEE WI-
336 PM CDT WED MAY 17 2006
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN OZAUKEE AND FOND DU
LAC COUNTIES IS CANCELLED...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT
WEDNESDAY EVENING FOR SOUTHEASTERN WISCONSIN.
LAT...LON 4354 8817 4346 8838 4334 8806 4352 8805
4354 8818
$$
WIC131-172045-
/O.CON.KMKX.SV.W.0026.000000T0000Z-060517T2045Z/
WASHINGTON WI-
336 PM CDT WED MAY 17 2006
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM CDT
FOR WASHINGTON COUNTY...
AT 335 PM CDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
THIS STORM WAS LOCATED NEAR WEST BEND...MOVING SOUTHEAST AT 35 MPH.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT
WEDNESDAY EVENING FOR SOUTHEASTERN WISCONSIN.
LAT...LON 4354 8817 4346 8838 4334 8806 4352 8805
4354 8818
$$
FOWLE000
WWUS53 KMKX 172047
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
346 PM CDT WED MAY 17 2006
WIC131-172056-
/O.EXP.KMKX.SV.W.0026.000000T0000Z-060517T2045Z/
WASHINGTON WI-
346 PM CDT WED MAY 17 2006
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN WASHINGTON
COUNTY EXPIRED AT 345 PM CDT...
ADDITIONAL STORMS ARE LIKELY THIS AFTERNOON AND EVENING.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT
WEDNESDAY EVENING FOR SOUTHEASTERN WISCONSIN.
LAT...LON 4354 8817 4346 8838 4334 8806 4352 8805
4354 8818
$$
FOWLEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at May 17, 4:02 AM CDT, 10 hours 49 minutes earlier.
Area forecast discussion, May 17, 4:02 AM CDT, 10 hours 49 minutes before
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
Hazardous weather outlook, May 17, 12:50 PM CDT, 2 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1250 PM CDT WED MAY 17 2006 WIZ046-047-051-052-056>060-062>072-181000- COLUMBIA-DANE-DODGE-FOND DU LAC-GREEN-GREEN LAKE-IOWA-JEFFERSON- KENOSHA-LAFAYETTE-MARQUETTE-MILWAUKEE-OZAUKEE-RACINE-ROCK-SAUK- SHEBOYGAN-WALWORTH-WASHINGTON-WAUKESHA- 1250 PM CDT WED MAY 17 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT SEVERE THUNDERSTORM WATCH UNTIL 7 PM CDT. EXPECT STRONG TO SEVERE THUNDERSTORMS TO DEVELOP THIS AFTERNOON ACROSS ALL OF SOUTHEAST AND SOUTH-CENTRAL WISCONSIN AS A COLD FRONT DROPS SOUTHWARD THROUGH THE AREA. THE PRIMARY THREATS WILL BE LARGE HAIL UP TO GOLF BALL SIZE AND DAMAGING WIND GUSTS OVER 60 MPH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE NEXT CHANCE FOR THUNDERSTORMS IS TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ACTIVATION WILL BE REQUIRED THIS AFTERNOON AND TONIGHT. LMZ643>646-665-181000- NORTH POINT LIGHTHOUSE TO WIND POINT- PORT WASHINGTON TO NORTH POINT LIGHTHOUSE- SHEBOYGAN WI TO PORT WASHINGTON- WIND POINT TO WINTHROP HARBOR ILLINOIS- 1250 PM CDT WED MAY 17 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT SEVERE THUNDERSTORM WATCH UNTIL 7 PM CDT. EXPECT STRONG TO SEVERE THUNDERSTORMS TO DEVELOP THIS AFTERNOON ALONG THE SHORELINE OF LAKE MICHIGAN AS A COLD FRONT DROPS SOUTHWARD THROUGH THE AREA. THE PRIMARY THREATS WILL BE LARGE HAIL UP TO GOLF BALL SIZE AND DAMAGING WINDS OVER 60 MPH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE NEXT CHANCE FOR THUNDERSTORMS IS TUESDAY. FOWLE
In the hours before
Special weather statement, May 17, 2:15 PM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 215 PM CDT WED MAY 17 2006 WIZ046-047-051-052-056>060-062>072-172000- MARQUETTE WI-GREEN LAKE WI-FOND DU LAC WI-SHEBOYGAN WI-COLUMBIA WI- SAUK WI-DODGE WI-WASHINGTON WI-OZAUKEE WI-WAUKESHA WI-MILWAUKEE WI- GREEN WI-ROCK WI-JEFFERSON WI-IOWA WI-WALWORTH WI-LAFAYETTE WI- RACINE WI-KENOSHA WI-DANE WI- 215 PM CDT WED MAY 17 2006 A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT WEDNESDAY EVENING FOR SOUTHEASTERN WISCONSIN. SEVERAL CLUSTERS OF THUNDERSTORMS WERE MOVING SOUTHEAST AT 35 MPH THROUGH THE THE EASTERN HALF OF WISCONSIN. AS THE ATMOSPHERE WARMS UP THIS AFTERNOON...ANY OF THE STORMS CAN BECOME SEVERE AND GENERATE STRONG WINDS OF 60 TO 70 MPH AND LARGE HAIL UP TO 2 INCHES IN DIAMETER. THE STRONGEST STORMS WILL AFFECT SHEBOYGAN COUNTY THROUGH ABOUT 300 PM WHERE A SEVERE THUNDERSTORM WARNING IS IN EFFECT. ANOTHER STRONG STORM WILL MOVE THROUGH THE WATERLOO AREA OF NORTHWEST JEFFERSON COUNTY THROUGH ABOUT 230 PM...AND THEN HEAD TOWARD THE CITY OF JEFFERSON. ANOTHER CLUSTER OF STORMS WILL AFFECT THE WISCONSIN DELLS TO PORTAGE AREA THROUGH 300 PM. MANY OF THE STRONGER STORMS WILL GENERATE HAIL OF 1/4 TO 1/2 INCH IN DIAMETER AND PERHAPS WIND GUSTS TO 50 MPH. THE SEVERE STORMS WILL GENERATE EVEN LARGER HAIL AND STRONGER WINDS. INTENSE LIGHTNING MAY OCCUR WITH THE STRONGEST STORMS. IF OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES AS WELL AS ANY METAL OBJECTS. MOVE INDOORS IF POSSIBLE. WHEN INDOORS...STAY AWAY FROM WINDOWS AND DOORS AND AVOID USING TELEPHONES UNLESS IT IS AN EMERGENCY. KAPELA
Local storm report, May 17, 2:19 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
219 PM CDT WED MAY 17 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 PM HAIL JEFFERSON 43.01N 88.81W
05/17/2006 M0.25 INCH JEFFERSON WI TRAINED SPOTTER
&&
GDLocal storm report, May 17, 2:29 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
229 PM CDT WED MAY 17 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0223 PM HAIL SHEBOYGAN 43.75N 87.73W
05/17/2006 M0.25 INCH SHEBOYGAN WI LAW ENFORCEMENT
&&
GDLocal storm report, May 17, 2:36 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
236 PM CDT WED MAY 17 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0222 PM TSTM WND GST SHEBOYGAN 43.75N 87.73W
05/17/2006 M43 MPH SHEBOYGAN WI ASOS
&&
GDLocal storm report, May 17, 2:43 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
243 PM CDT WED MAY 17 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0239 PM HAIL PLYMOUTH 43.75N 87.97W
05/17/2006 M1.75 INCH SHEBOYGAN WI TRAINED SPOTTER
&&
GDSpecial weather statement, May 17, 2:48 PM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 248 PM CDT WED MAY 17 2006 WIZ046-047-051-052-056>060-062>072-172030- MARQUETTE WI-GREEN LAKE WI-FOND DU LAC WI-SHEBOYGAN WI-COLUMBIA WI- SAUK WI-DODGE WI-WASHINGTON WI-OZAUKEE WI-WAUKESHA WI-MILWAUKEE WI- GREEN WI-ROCK WI-JEFFERSON WI-IOWA WI-WALWORTH WI-LAFAYETTE WI- RACINE WI-KENOSHA WI-DANE WI- 248 PM CDT WED MAY 17 2006 A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT WEDNESDAY EVENING FOR SOUTHEASTERN WISCONSIN. SEVERAL CLUSTERS OF THUNDERSTORMS WERE MOVING SOUTHEAST AT 35 MPH THROUGH THE THE EASTERN HALF OF WISCONSIN. AS THE ATMOSPHERE WARMS UP THIS AFTERNOON...ANY OF THE STORMS CAN BECOME SEVERE AND GENERATE STRONG WINDS OF 60 TO 70 MPH AND LARGE HAIL UP TO 2 INCHES IN DIAMETER. THROUGH 330 PM...THE STRONGEST STORMS WILL AFFECT THE COUNTIES OF SHEBOYGAN...COLUMBIA...DODGE...FOND DU LAC...AND JEFFERSON. MANY OF THE STRONGER STORMS WILL GENERATE HAIL OF 1/4 TO 1/2 INCH IN DIAMETER AND PERHAPS WIND GUSTS TO 50 MPH. OF COURSE...IF A STORM BECOMES SEVERE IT WILL GENERATE EVEN LARGER HAIL AND STRONGER WINDS. INTENSE LIGHTNING MAY OCCUR WITH THE STRONGEST STORMS. IF OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES AS WELL AS ANY METAL OBJECTS. MOVE INDOORS IF POSSIBLE. WHEN INDOORS...STAY AWAY FROM WINDOWS AND DOORS AND AVOID USING TELEPHONES UNLESS IT IS AN EMERGENCY. KAPELA
The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 17, 2:06 PM CDT | Severe Thunderstorm Warning | MKX | Sheboygan | 54 min |
| May 17, 2:09 PM CDT | Special Marine Warning | MKX | 51 min | |
| May 17, 2:38 PM CDT | Severe Thunderstorm Warning | MKX | Columbia, Dodge | 31 min |
| May 17, 2:47 PM CDT | Severe Thunderstorm Warning | MKX | Columbia, Dane | 43 min |
| May 17, 2:57 PM CDT | Special Marine Warning | MKX | 2 hr | |
| May 17, 3:16 PM CDT | Severe Thunderstorm Warning | MKX | Kenosha, Walworth | 29 min |
| May 17, 3:26 PM CDT | Severe Thunderstorm Warning | MKX | Dane, Jefferson | 38 min |
| May 17, 3:38 PM CDT | Severe Thunderstorm Warning | MKX | Dodge | 54 min |
| May 17, 3:52 PM CDT | Severe Thunderstorm Warning | MKX | Rock | 41 min |
| May 17, 4:02 PM CDT | Severe Thunderstorm Warning | MKX | Waukesha | 39 min |
| May 17, 4:09 PM CDT | Severe Thunderstorm Warning | MKX | Racine | 11 min |
| May 17, 4:11 PM CDT | Severe Thunderstorm Warning | MKX | Walworth | 46 min |
| May 17, 4:46 PM CDT | Severe Thunderstorm Warning | MKX | Kenosha, Racine | 17 min |
| May 17, 4:55 PM CDT | Special Marine Warning | MKX | 21 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.